# SDR SWAA2013020712371

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 30,554 hours, 24,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 311500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY WAY EXIT LIGHT BY FWD ENTRY COVER BROKEN.  REMOVED AND REPLACED FWD ENTRY EMERGENCY LIGHT BASE & COVER IAW M/M.
